| Model Number |
RMC-E1000 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis of the unit's log files did not identify a cause for the battery pack not charging.Based on the review of the log files, the battery was requested to be returned so it may be evaluated and tested.To date the battery has not been returned and the root cause is not known.Should additional information become available a follow-up mdr shall be submitted.
Event or Problem Description
An international distributor reported their customer's unit could not charge the battery pack.The customer charged battery for 3 hours but the battery bar still blinked red all the time and showed an exclamation mark.They reported that this did not occur during patient use.